# SDR KCSA111154

- Difficulty date: June 26, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 59,057 hours, 10,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 2160 - 2180 STR 40R HAS SMALL AREA OF CORROSION ON SIDE WEB FLANGE.
